Doctor insights on:
I am having insomnia from Buspar (buspirone) 10mg twice daily should I continue i've been on it two weeks now?
Cut down to: Once daily, then stop, but see physician who put you on it! ...Read more
Buspar (buspirone): Buspar (buspirone) is an anxiolytic which means it relieves anxiety. This type of medication may "overshoot" leading to too much relaxation or sleepiness. Because of the way the medicine works it is less likely to cause insomnia. That is a generalization for most people but medications sometimes effect certain individuals in unusual ways. ...Read moreSee 1 more doctor answer
Having insomnia from palpitations and feeling not getting enough air been on Buspar (buspirone) 10mg 2xdaily 2weeks can increase dose help this?
Possibly: You wrote previously about having had your symptoms checked in er, and had normal exams, etc. Your symptoms are very common in anxiety, which Buspar (buspirone) can help. Buspar (buspirone) can be increased in dose, and your doctor can work with you on this. Another essential part of treatment is psychotherapy, because this can help you learn healthy ways of dealing with painful emotion -- including anxiety. Be well. ...Read moreSee 1 more doctor answer
Tried 10mg dose of Buspar (buspirone) at 5-6pm instead of 8 cause I thought it made insomnia worse. Get whooshes/head rushes after an hour. Not after am dose tho.
Half dose: I would try taking half a pill. Buspar (buspirone) one is not a coated/long acting pill so should be fine. If scored you should be able to break in half. If not get a pill cutter. If that works you can ask your doc for 5 MG pills on your next refill. Buspar (buspirone) one max dose is 60 MG daily and you ca. Take it every 4-6 hrs. Hope this helps ...Read moreSee 1 more doctor answer
3 times a day: While there is no specific contraindication to taking Buspar (buspirone) with Zoloft, the usual caution applies to medications in combination. The side effects can be more frequent and more intense than with one medication alone. Buspar (buspirone) should be taken three times a day. If it is tending to cause insomnia, taking one dose in the morning should be okay if the three doses can be spaced out during the day. ...Read moreSee 1 more doctor answer
I'm taking 30 mg of lexapro, 60 mg of Buspar (buspirone) and 50 mg of doxepin a day. I'm still experiencing anxiety and insomnia. Is this normal?
Are you relying on: Meds alone? If yes, then strongly recommend that you add in non-med therapies. Talking therapy ranks really high. Cognitive behavioral therapy can be quite effective. Aim for daily exercise, 8 hours of sleep per night ; good nutrition with 5 servings of veggies ; 4 of fruit per day. Try tai chi, yoga, qi gong, progressive muscle relaxation, deep breathing exercises ; meditation. Don't isolate. ...Read more
Im on Zoloft 50mg and Buspar (buspirone) 40mg can remeron bi add at 15mg for insomnia. Ther any interaction?
Increase zoloft (sertraline): Yes, serotonin syndrome with high blood pressure and seizures can be one risk. It is not a good idea to take two SSRI-type medications with similar mechanisms of action. It would be better to raise the dose of zoloft (sertraline), (sertraline) if it works for you. Zoloft (sertraline) is indicated for just about all anxiety disorders. If zoloft (sertraline) doesn't improve your symptoms, then it would be a good idea to see a specialist to switch. ...Read moreSee 1 more doctor answer
So if i'm ultra sensitive 2 ssri/snri & buspars (buspirone) se what r my options now for gad & insomnia other than benzodiazepines? I exercise so a med is requird
Skills, not pills: I'm sorry, but i don't follow the logic of "i exercise so a med is requird." you're also already on Clonazepam -- and oxycodone too. Cognitive behavioral therapy can be very helpful for both anxiety disorders ; insomnia, but you don't list it. Wouldn't it be liberating to develop your own enduring skills, rather than taking pills? If so, you could consider asking your doctor for a referral. ...Read moreSee 1 more doctor answer
Im on Zoloft and Buspar (buspirone) and Risperdal for deeprassnt can Risperdal bi replace to remeron? For insomnia and anxiety and deeprassnt? ??
Different rationale.: The Buspar (buspirone) is often used for anxiety but it may take time for it to work. Zoloft is an antidepressant of the SSRI class , Risperdal is an antipsychotic but is used in small doses for severe anxiety. Remeron is an atypical antidepressant and is used more to stimulate appetite or improve your sleep. Please discuss this with your doctor. He has specific reasons for the use of each drug. ...Read moreSee 3 more doctor answers
Can I use tylenol (acetaminophen) simply sleep for insomnia in pregnancy I'm 24 weeks and can't sleep I just started taking Buspar for anxiety 2 weeks now?
My Dr Put me on Buspar (buspirone) 5Mg t.i.d. And Past 2 days. my back & arm is hurting & Abdominal pain & Fatigue And Muscle Pain and Insomnia. ?
Stop : I would stop the medication and follow up with your doctor to be re-evaluated. Unlikely to be secondary to the medication, but because it presumably started after taking the medication I would not take any more until you discuss it with your doctor. ...Read more
Buspar (buspirone) Overdose:
Overdose symptoms are drowsiness, dizziness, nausea and vomiting, it can be life threatening if mixed with alcohol and/or other drugs
treatment involvs pumping the stomach and supportive care with IV fluids, airway stabilization and ventilation if needed in severecases, maintaining BP and vital signs and fluid balance.
I only Buspar (buspirone) overdose, no fatalities have been reported with five five time the dose. ...Read more
Well - tolerated: My patients have tolerated Buspar (buspirone) exceptionally well. The most common side effect they have reported is dizziness. Other potential side effects can include: headache, feeling tired, ringing of ears, paradoxical feelings of restlessness or anxiety, blurring of vision, nausea, GI upset, dry mouth & congestion. Priapism would be a very rare but serious side effect. See below. ...Read moreSee 1 more doctor answer